Facebook Pixel

What Will happen if I take 3 pills at the same time? Should I stop taking it?please answer immediately . Thank you

By September 16, 2013 - 1:30pm
Rate This

Add a Comment5 Comments

Hello sorry for late reply. Normally I didn't take the rest of my pills. I just get an appoinment to the doctor this weekend. I hope it will be fine.
Yes. Because Friday night I forgot to take my pills and in the morning of Saturday me and my partner have sex and we didn't use any contraceptive and he didn't take it out his pennies when he comes out so the sperm was inside and the night of Saturday i forgot to take again my pills.
But last week I was bleeding but just 2 days then after it's a brown. And now it's like a week I feel dizzy, headache, vomiting before and after eating and back pain. But sometimes I feel pain in my lower abdomen and there is something moving like a little ball. I don't know what it's that. What you can say about it?? Thank you for your response have a good day

September 24, 2013 - 6:16am
Guide (reply to Maricel0909)

Hello Marciel0909,

I say that seeing your physician is the best thing that you can do. Your doctor will exam you, and do any necessary testing to determine if you are pregnant.

Your physician can advise you on what to do next regarding your birth control pills.



September 24, 2013 - 4:48pm

Hello Maricel0909,

Are you referring to birth control pills? Why did you take 3 pills at one time?

Taking three or more birth control pills at one time can lead to an overdose. Symptoms of a birth control overdose include nausea and vomiting, a headache, rash, mental changes, drowsiness, urine discoloration and breast tenderness. Some women notice unexplained vaginal bleeding for two to seven days after the overdose has occurred.

Stop using the birth control pills and use alternative methods, if desired, to prevent pregnancy. Contact your doctor and ask what you should do.


September 16, 2013 - 4:47pm
(reply to Maryann Gromisch RN)

Yes. It's birth control pills.
Because I forgot to take 2 days and I count the next day so I take three. Now I know what will happen if I take 3 pills in one time. I didn't know that there is a side effect and yesterday I feel that I will be sick and I ask my friend if its ok that I take 3 pills in one time and she say no... So I searched in Internet what will happen if I take 3 pills in one time and all the responds is I'm suffering now. Do I have to stop taking the rest of my birth pill? It is possible that I will be pregnant??? Thank u

September 16, 2013 - 11:14pm
Guide (reply to Maricel0909)

Hello Marice0909,

As I have already said, please contact your doctor, share what has happened, and ask if you should continue taking the rest of the pack.

As far as the risk of pregnancy, have you had sexual intercourse without the protection of taking your birth control pills or using an alternate method?


September 19, 2013 - 5:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!